# SDR HALA2017021400033

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 27,612 hours, 4,344 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, R1 FUEL PUMP ECAM FAULT ON THEN OFF INFLIGHT. PERFORMED MAIN & STBY PUMP OPERATION TEST PER AMM 28-21-00 & R1 FUEL PUMP OPS CHK'D OK.
